# SDR ASOA20150424039

- Difficulty date: April 24, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 25,257 hours, 25,675 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cagin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE GASPER FAN HAD A BURNING ODOR WITH PACK NR 2 AND NOT RUNNING THE NR 2 RECIRCULATION FAN.   ACFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE INSPECTED THE ACFT AND OPERATIONALLY TESTED BOTH RECIRCULATING FANS WITH NO DEFECTS OR ODORS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
